# SDR SWIA2024120301348

- Difficulty date: October 10, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R BETWEEN FS333.00 - 364.00 HAS CORROSION TRANS 28971183     (C-CHECK RO 11/30/2024)    REMOVED AND INSTALLED NEW STRINGER BETWEEN F.S. 333.00 AND F.S. 364.00 REF: CRJ-700 S.R.M. 51-42-06-001-001-A01, 51-42-21-001-001-A01, DWG-SH670-32103 REV-A. COMPLIED WITH ALL STEPS OF REO 670-53-21-2483 REV -- DATED 2024-10-17. COMPLIED WITH TASK CARD 51-900-1002. NO LEAKS NOTED.
